q-variate minimal stationary processes

A. Makagon; A. Weron

Studia Mathematica (1976)

  • Volume: 59, Issue: 1, page 41-52
  • ISSN: 0039-3223

How to cite


Makagon, A., and Weron, A.. "q-variate minimal stationary processes." Studia Mathematica 59.1 (1976): 41-52. <http://eudml.org/doc/218104>.

author = {Makagon, A., Weron, A.},
journal = {Studia Mathematica},
keywords = {stationary processes; stationary processes over discrete Abelian groups},
language = {eng},
number = {1},
pages = {41-52},
title = {q-variate minimal stationary processes},
url = {http://eudml.org/doc/218104},
volume = {59},
year = {1976},

AU - Makagon, A.
AU - Weron, A.
TI - q-variate minimal stationary processes
JO - Studia Mathematica
PY - 1976
VL - 59
IS - 1
SP - 41
EP - 52
LA - eng
KW - stationary processes; stationary processes over discrete Abelian groups
UR - http://eudml.org/doc/218104
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.